# SDR CALA2013080990288

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 69,790 hours, 9,887 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sync Lock
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE THRUST REVERSER FAULT ON STATUS PAGE.  REPLACED RT THRUST REVERSER SLEEVE SYNC LOCK IAW MM.  REVERSER CHECKED NORMAL.
